# SDR SWAA2015113046499

- Difficulty date: November 9, 2015
- Submitted: December 1, 2015
- Operation: Air carrier
- Aircraft: N450WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32470
- Aircraft time: 42,488 hours, 24,752 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: BAC15091500146
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FLOORBEAM INTERNAL STRUCTURE CORRODED AT BS 767+5, RBL 3.  REPAIRED FLOORBEAM IAW EA.
